International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 231-240
Seminormal graded rings and weakly normal projective varieties
1Institute of Theoretical Sciences, Department of Mathematics, University of Oregon, Eugene 97403, Oregon, USA
2Department of Mathematics, University of Oregon, Eugene 97403, Oregon, USA
Received 4 March 1983
Copyright © 1985 John V. Leahy and Marie A. Vitulli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with the seminormality of reduced graded rings and the weak normality of projective varieties. One motivation for this investigation is the study of the procedure of blowing up a non-weakly normal variety along its conductor ideal.